On a property of lacunary power-series

Turán, Pál: On a property of lacunary power-series. Acta scientiarum mathematicarum, (14). pp. 209-218. (1951)

[img] Cikk, tanulmány, mű
math_014_209-218.pdf

Download (979kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1951
Volume: 14
Page Range: pp. 209-218
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr. a lábjegyzetekben
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:14
Last Modified: 2019. Sep. 20. 14:25
URI: http://acta.bibl.u-szeged.hu/id/eprint/13710

Actions (login required)

View Item View Item